# SDR CALA2025011301873

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 61,180 hours, 19,839 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE FL380 RT ENG OVERHEAT ON EICASCREW REPORTED E2 ENG OVERHEAT ON EICAS AT CRUISE. ALL EGT IN NORMAL RANGE, FOLLOWED QRH AND RETARDED THROTTLE TO 60% N1 AND MSG DISAPPEARED. CREW DID NOT ADVANCE THE THROTTLE AGAIN. PERFORMED FIM 26-11 FAULT TREE 803. NO DISCREPANCIES FOUND. ADD EMP:U413997,U414020 ADDED PHOTOS. FOUND CRACK TO BE WITHIN LIMIT PER AMM 72-52-05-206-001-R00. TROUBLESHOOTING NEEDS TO CONTINUE. PER LAX TECH SUPPORT & FIM 26-11 FAULT TREE 803, PRESSURIZED UPSTREAM OF THE PRSOV ON #2 ENG TO CHECK FOR LEAKS REF AMM TASK 36-11-09-782-030-001. FOUND LEAK COMING FROM AFT CLAMP OF INTERMEDIATE PRESSURE CHECK VALVE. VALVE IS LOCATED FWD OF THE PRECOOLER, ON MID PYLON.  FIRE DETECTION OVERHEAT TEST ACCOMPLISHED PER FIM 26-11 FAULT TREE 802 NO FAULTS NOTED.   REMOVED E2 INTERMEDIATE PRESSURE CHECK VALVE TO CHANGE E-SEALS AND RETORQUE CLAMPS. FOUND AFT CLAMP STRIPPED, AND E-SEALS WARPED.  REINSTALLED #2 ENG IP CHECK VALVE WITH NEW E-SEALS AND A NEW AFT CLAMP REF AMM TASK 36-11-06-404-019-001 UP TO STEP 3.E.(8.) LEAK CHECK REQUIRED.  PERFORMED LEAK CHECK OF #2 ENG IP CHECK VALVE PER AMM REF 36-11-06-404-019-001. OPS CHECK GOOD. NO LEAKS DETECTED. WILL REQUIRE HIGH POWER ENGINE RUN TO VERIFY ORIGINAL OVERHEAT DISCREPANCY HAS BEEN RESOLVED.  PERFORMED ENG RUN (ENG 2) WEATHER) REFERENCE: TASK 71-00-00-862-117-R00...OPS CHK GOOD NO FAULTS NOTED
